Asymptotic of trees with a prescribed degree sequence and applications

Abstract : Let t be a rooted tree and ni(t) the number of nodes in t having i children. The degree sequence (ni(t),i≥0) of t satisfies ∑i≥0ni(t)=1+∑i≥0ini(t)=|t|, where |t| denotes the number of nodes in t. In this paper, we consider trees sampled uniformly among all trees having the same degree sequence $\ds$; we write $'P_\ds$ for the corresponding distribution. Let $\ds(\kappa)=(n_i(\kappa),i\geq 0)$ be a list of degree sequences indexed by κ corresponding to trees with size $\nk\to+\infty$. We show that under some simple and natural hypotheses on $(\ds(\kappa),\kappa>0)$ the trees sampled under $'P_{\ds(\kappa)}$ converge to the Brownian continuum random tree after normalisation by $\nk^{1/2}$. Some applications concerning Galton--Watson trees and coalescence processes are provided.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00919175
Contributor : Jean-François Marckert <>
Submitted on : Monday, December 16, 2013 - 2:03:48 PM
Last modification on : Friday, May 25, 2018 - 12:02:03 PM

Identifiers

  • HAL Id : hal-00919175, version 1

Collections

Citation

Nicolas Broutin, Jean-François Marckert. Asymptotic of trees with a prescribed degree sequence and applications. Random Structures and Algorithms, Wiley, 2014, Random Structures and Algorithms, 44 (3), pp.290-316. ⟨hal-00919175⟩

Share

Metrics

Record views

251